# SDR SIMA950761

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab SF340A
- Aircraft serial: 340A118
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 4 Mlg
- Part time: 2,875 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN ORD AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS 10 INCHES OF FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
